Please use this identifier to cite or link to this item:

Title: Solving Linear Programming Problems on the Parallel Virtual Machine Environment
Authors: JrJung Lyu
Ming-Chang Lee
Date: 2004-02
Issue Date: 2008-12-24 13:40:18 (UTC+8)
Relation: American Journal of Applied Sciences,1(2),90-94
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
ajas1290-94.pdf134KbAdobe PDF2480View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing